MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Model Number CDS0201
Health Effect - Clinical Codes Atrial Fibrillation (1729); Hemorrhage/Blood Loss/Bleeding (1888); Mitral Regurgitation (1964); Heart Failure (2206); No Information (3190); No Code Available (3191)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Due to system limitations, the type of report is selected as 30-day although this is a periodic report.It was reported through tvt registry data that mitraclip devices may be related to adverse events.The relationship of the adverse events to the mitraclip devices could not be determined based on the data received from the registry.Tvt registry data is reported as a summary per summary reporting exemption approval number - e2015009.
 
Event or Problem Description
It was reported through the transcatheter valve therapy (tvt) registry data that mitraclip devices may be related to 63 adverse events which are considered serious injuries.The relationship of the adverse events to the mitraclip device could not be determined based on the data received from the registry.Tvt registry data is reported as a summary per summary reporting exemption approval number - e2015009.
 
Event or Problem Description
Unique complaint id number,initial or supplement,type of event,tte in days,device brand name,medical device identifier,device codes
324241?1?1 ?
3172061?23801?
23309,,si,752,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3209119?44009?
43240,,si,349,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3266506?
113657?112139,,si,844,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3303820?32131?
31552,,si,35,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3312940?
101602?100162,,si,712,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3333930?82193?
81035,,si,650,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3364899?45305?
44531,,si,370,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3389118?36799?
36152,,si,530,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3397642?37412?
36745,,si,490,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3420186?38907?
38220,,si,469,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3434754?39933?
39220,,si,398,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3464923?41755?
41003,,si,484,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3488604?43188?
42433,,si,411,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3494833?43827?
43068,,si,242,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3496071?43900?
43136,,si,376,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3497496?43982?
43217,,si,391,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3498704?44113?
43348,,si,368,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3498764?44122?
43367,,si,346,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3499573?44221?
43458,,si,350,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3176098?23916?
23415,,si,273,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3306551?35736?
35118,,si,137,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3328559?33199?
32593,,si,0,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3339480?34157?
33564,,si,227,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3339480?34157?
33564,,si,65,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3339480?34157?
33564,,si,225,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3339542?34161?
33580,,si,0,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3339542?34161?
324241?1?1 ?
3410234?38226?
37551,,si,7,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3410313?64528?
63534,,si,311,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3416024?39216?
38536,,si,65,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3416024?39216?
324241?1?1 ?
3420683?38949?
38264,,si,59,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3141418?22488?
22011,,si,175,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3147928?82209?
81053,,si,723,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3260124?
113671?112158,,si,769,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3359170?35066?
34457,,si,0,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3364899?45305?
44531,,si,132,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3365466?35389?
34776,,si,356,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3393671?
116227?114717,,si,814,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3393671?
116227?114717,,si,821,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3393671?
116227?114717,,si,813,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3428341?39494?
38793,,si,140,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3428341?39494?
38793,,si,188,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3437739?40129?
39422,,si,42,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3437739?40129?
39422,,si,33,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3438602?40186?
39469,,si,138,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3438602?40186?
39469,,si,95,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3453792?41081?
40367,,si,196,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3453792?41081?
324241?1?1 ?
3454413?41125?
40404,,si,559,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3464527?41728?
40970,,si,64,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3471741?42167?
41417,,si,105,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3472693?42221?
41472,,si,316,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3483712?42796?
42043,,si,342,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3490293?43322?
42569,,si,157,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3491092?44001?
43235,,si,153,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3494833?43827?
43068,,si,154,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3496071?43900?
43136,,si,180,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3496071?43900?
43136,,si,191,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3498097?44033?
43265,,si,143,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3498437?44076?
43311,,si,143,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3498764?44122?
43367,,si,359,mitraclip system clip delivery system,n/a,2993 ? no known device problem
324241?1?1 ?
3499573?44221?
43458,,si,281,mitraclip system clip delivery system,n/a,2993 ? no known device problem.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6695461
Report Number2024168-2017-05714
Device Sequence Number1973313
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public(01)08717648195914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0201
Device Catalogue NumberCDS0201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention; Disability;